MathSciNet Relay Station
MathSciNet bibliographic data
MR467408 (57 #7267) 47H05 (47H10)
Tarafdar, E. On nonlinear variational inequalities. Proc. Amer. Math. Soc. 67 (1977), no. 1, 95–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement